# SDR AWXA200600316

- Difficulty date: January 12, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69432332
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED CORROSION ON WEB ATTACH ANGLE AT BS 847, WL 157 AND BL 20R.  MAINTENANCE REMOVED AND INSTALLED NEW WEB ATTACH ANGLE AT BS 847, WL 157 AND BL 20R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8, 12, AND 13.
